# SDR AALA202103309041

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 76,920 hours, 9,840 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE FLIGHT DECK DISPLAYS INOPERATIVE, FLIGHT RETURNED TO FIELD; EMERGENCY NOT DECLARED. REPLACED UPPER DISPLAY UNIT AND LOWER DISPLAY UNIT (AALA202103309040) IAW IAW AMM 31-61-01, OPS CHECK GOOD.
